# SDR FDEA202408221159

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 11,878 hours, 5,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC268
- Part serial: 057EE11P
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,552 hours, 2,690 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H EVAS S/N 057EE11P FAILED BATTERY AND BLOWER  TEST IAW-EO. H-2560-EO324416  I  P2.  MEL  18AUG24 02:56   RELEASED FOR SERVICE PER MEL : 25-63-06  CATEGORY : D  EMERGENCY VISION ASSURANCE  SYSTEM (EVAS) - INOP."  EO: H-2560-EO324416 I    EVAS SYST. FAILED TEST IAW-EO-H-2560-EO324416 I  P2   REMOVED AND REPLACED EVAS
